Error estimates for the approximation of some unilateral problems
RAIRO. Analyse numérique, Volume 11 (1977) no. 2, pp. 197-208.
@article{M2AN_1977__11_2_197_0,
     author = {Scarpini, Francesco and Vivaldi, Maria Agostina},
     title = {Error estimates for the approximation of some unilateral problems},
     journal = {RAIRO. Analyse num\'erique},
     pages = {197--208},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {2},
     year = {1977},
     mrnumber = {488860},
     zbl = {0358.65087},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_2_197_0/}
}
TY  - JOUR
AU  - Scarpini, Francesco
AU  - Vivaldi, Maria Agostina
TI  - Error estimates for the approximation of some unilateral problems
JO  - RAIRO. Analyse numérique
PY  - 1977
SP  - 197
EP  - 208
VL  - 11
IS  - 2
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1977__11_2_197_0/
LA  - en
ID  - M2AN_1977__11_2_197_0
ER  - 
%0 Journal Article
%A Scarpini, Francesco
%A Vivaldi, Maria Agostina
%T Error estimates for the approximation of some unilateral problems
%J RAIRO. Analyse numérique
%D 1977
%P 197-208
%V 11
%N 2
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1977__11_2_197_0/
%G en
%F M2AN_1977__11_2_197_0
Scarpini, Francesco; Vivaldi, Maria Agostina. Error estimates for the approximation of some unilateral problems. RAIRO. Analyse numérique, Volume 11 (1977) no. 2, pp. 197-208. http://www.numdam.org/item/M2AN_1977__11_2_197_0/

1. A. Berger, R. Scott, G. Strang, Approximate boundary conditions in the finite element method, Symposium on Numer. Anal. I.N.A.M. Roma. Symposia Mathematica Academic Press, 1973. | MR | Zbl

2. J. H. Bramble, M. Zlamal, Triangular elements in the finite element method, Math.Comp., Vol. 24, 1970, pp. 809-820. | MR | Zbl

3. H. Brezis, Problèmes unilatéraux, (Thèse), J. Math. Pures AppL, 1972. | MR | Zbl

4. R. W. Cottle, R. S. Sacher, On the solution of large, structured linear complementarity problems : I, Tecn. Rep. 73-4 Stanford Univ. California.

5. R. W. Cottle, G. H. Golub, R. S. Sacher, On the solution of large, structured linear complementarity problems: III, Tecn. Rep. 74-7 Stanford Univ. California.

6. R. W. Cottle, Complementarity and variational problems, Tecn. Rep. 74-6 StanfordUniv. California.

7. R. W. Cottle, Computational experience with large-scale linear complementarity problems, Tecn. Rep. 7-13 Stanford Univ. California.

8. G. Duvaut, J. L. Lions, Les inéquations en mécanique et en physique, Dunod, Paris, 1972. | MR | Zbl

9. R. S. Falk, Error estimates for the Approximation of a class of Variational Inequalities, Math, of Comp., Vol. 28, 1974, pp. 963-971. | MR | Zbl

10. M. Fiedler, V. Ptak, On matrices with non-positive off-diagonal elements and positive principal minors, Czech. Math. J., Vol. 12, 1962, pp. 382-400. | MR | Zbl

11.R. Glowinski, J. L. Lions, R. Tremolieres, Book in print on the numerical analysis of the variational inequalities. Dunod, Paris.

12. C. Levati, F. Scarpini, G. Volpi, Sul trattamento numerico di alcuni problemi variazionali di tipo unilaterale, L.A.N, del C.N.R., Vol. 82, 1974. | Zbl

13. J. L. Lions, G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math.,Vol. 20, 1967, pp. 493-519. | MR | Zbl

14. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. | MR | Zbl

15. J. L. Lions, E. Magenes, Non-homogeneous boundary value problems and applications, I, II, III Springer., Berlin, 1972. | Zbl

16. U. Mosco, An introduction to the approximate solution of variational inequalities, Constructive Aspects of functional Analysis. Corso C.I.M.E. 1971 Cremonese Roma, 1973, | Zbl

17. U. Mosco, F. Scarpini, Complementarity Systems and approximation of variational inequalities, R.A.I.R.O. R.l 1975, pp. 83-104. | Numdam | MR | Zbl

18. U. Mosco, G. Strang, One sided approximation and variational inequalities, Bull. A.M.S., Vol. 80, 1974, pp. 308-312. | MR | Zbl

19. U. Mosco, G. Troianiello, On the smoothness of solutions of unilateral Dirichlet problems, Boll. U.M.I., Vol. 8, 1973, pp. 56-67. | MR | Zbl

20. J. Necas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris, 1967 . | MR

21. R. S. Sacher, On the solution of large, structured linear complementarity problems: II, Teen. Rep. 73-5 Stanford Univ. California.

22. F. Scarpini, Some algorithms solving the unilatéral Dirichlet problem with two constraints. Calcolo, Vol. 12, 1975, pp. 113-149. | MR | Zbl

23. G. Stampacchia, Variational inequalities, Theory and applications of monotone operators (Ghizzetti, A. ed.) Proceed. of NATO Advanced Study. Venice, 1968. | MR | Zbl

24. G. Strang, A. E. Berger, The change in solution due to change in domain, Proc. A.M.S. Symposium on partial differential equations. Berkeley, 1971. | Zbl

25. G. Strang, Approximation in the finite element method, Numer. Math., Vol. 19, 1972, pp. 81-98. | MR | Zbl

26. G. Strang, G. J. Fix, An analysis of the finite element method, Prentice-Hall, 1973. | MR | Zbl

27. F. Treves, Topological vector spaces, distributions and kernels, Academic Press. New-York, 1967 . | MR | Zbl

28. M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, 1964. | MR | Zbl

29. M. Zlamal, Curved elements in the finite element method I, SIAM J. Numer. Anal. 10, 1973, 229-240 | MR | Zbl

30. M. Zlamal, Curved elements in the finite element method II, SIAM J. Numer.Anal. 11, 1974,347-362. | MR | Zbl